# SDR DALA2021040501962

- Difficulty date: April 4, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N377NW
- Make and model: Airbus A320-211
- Aircraft serial: 2082
- Aircraft time: 49,623 hours, 23,879 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

SHIP 3277 DURING CRUISE ECAM MSG: HYD G RSVR LO LVL. CORRECTIVE ACTION: LEAK AT THE UNION BETWEEN THE ENGINE DRIVEN PUMP PRESS. LINE AND LINE GOING INTO THE PYLON. REMOVED AND REPLACED THE O-RING IAW A320 AMM 20-29. SERVICED HYD. SYS. IAW A320 AMM 12-12 . PRESS. HYD. SYS. IAW A320 AMM 29-24. OK FOR SERVICE. (7467212)
